# SDR AWXA200700972

- Difficulty date: July 3, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - NR 5981803, RUDDER LEADING EDGE SKIN CRACKED, LEFT SIDE, RUDDER STATION 4.5.  REPAIRED RUDDER LEADING EDGE SKIN, LEFT SIDE, RUDDER STATION 4.5. IAW USAIRWAYS 120134.
